Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 13, Number 66

All articles in this issue are freely accessible.

On the inversion of certain matrices
Samuel Schechter.
Math. Comp. 13 (1959), 73-77
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105798
A sieve method for factoring numbers of the form $n^{2}+1$
Daniel Shanks.
Math. Comp. 13 (1959), 78-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105784
Numerical quadrature of Fourier transform integrals. II
H. Hurwitz, R. A. Pfeiffer and P. F. Zweifel.
Math. Comp. 13 (1959), 87-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0106552
Note on bivariate linear interpolation for analytic functions
Walter Gautschi.
Math. Comp. 13 (1959), 91-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105786
Gaussian quadrature of some integrals involving Airy functions
J. A. Riley and C. Billings.
Math. Comp. 13 (1959), 97-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105828
Recurrence techniques for the calculation of Bessel functions
M. Goldstein and R. M. Thaler.
Math. Comp. 13 (1959), 102-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105794
Calculation of transient excitation of ship hulls by finite difference methods
Harry Polachek.
Math. Comp. 13 (1959), 109-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0128085
Skip-Term Summation of Sequences
Irwin Roman.
Math. Comp. 13 (1959), 117-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
On a conjecture concerning the primes
R. B. Killgrove and K. E. Ralston.
Math. Comp. 13 (1959), 121-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0106209
On a Conjecture Concerning the Primes
R. B. Killgrove and K. E. Ralston.
Math. Comp. 13 (1959), 121-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0106209
Calculating the coefficients of certain linear predictors
D. S. Stoller and L. C. Stoller.
Math. Comp. 13 (1959), 122-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105783
Reviews and Descriptions of Tables and Books
Math. Comp. 13 (1959), 125-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 13 (1959), 141-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 13 (1959), 143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions